# SDR QXEA200501848

- Difficulty date: December 28, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 19,559 hours, 27,697 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260012
- Part serial: 0485
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LMT FLIGHT 2131 CO-PILOT WINDSHIELD CRACKED EN ROUTE.  MAINTENANCE REPLACED CO-PILOTS WINDSHIELD WITH NEW FROM STOCK IAW DASH 8 200 MM TASK 56-10-11-000-801 AND 56-10-11-400-801.  COMPLIED WITH SERVICE LETTER DH8-SL-51-006.  AIRCRAFT RETURNED TO SERVICE.
